Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/70081
Title: Hip fractures following denosumab discontinuation: three clinical cases reports
Authors: Sosa Henríquez, Manuel 
Gómez de Tejada Romero, María Jesús 
Escudero-Socorro, María
Torregrosa Suau, Oscar
UNESCO Clasification: 321315 Traumatología
Keywords: Denosumab
Discontinuation
Fracture
Hip
Issue Date: 2019
Journal: Journal of the Royal Society of Medicine 
Abstract: A significant loss of bone mineral density and the appearance of multiple vertebral fractures after discontinuation of denosumab treatment have been described. To date, no hip fractures have been reported. We present three cases of patients who suffered femoral fractures after denosumab suppression.
URI: http://hdl.handle.net/10553/70081
ISSN: 0141-0768
DOI: 10.1177/0141076819861027
Source: Journal of the Royal Society of Medicine [ISSN 0141-0768], v. 112 (11), p. 472-475
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

8
checked on Jan 29, 2023

WEB OF SCIENCETM
Citations

7
checked on Oct 2, 2022

Page view(s)

47
checked on Jan 28, 2023

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.